Denis Denisov

Lecturer in Probability

Group: Probability and Statistics

  • Alan Turing/1.129
  • School of Mathematics,
  • University of Manchester
  • Oxford Road, Manchester M13 9PL, UK
  • denis.denisov[at]
  • Tel: +44 (0) 161 30 63678
  • Fax: +44 (0) 161 275 5819

Page contents:

Research interests

Probability Theory, Random Walks, Markov Chains.



Google Scholar profile
  1. D.Denisov and J. Kugler (2014)
    Heavy traffic and heavy tails for subexponential distributions
    Submitted .
  2. D Denisov, V Vatutin and V Wachtel (2014)
    Local probabilities for random walks with negative drift conditioned to stay nonnegative
    Electron. J. Probab. 19, no. 88, 1–17.
  3. D.Denisov and V. Wachtel (2014)
    Exact asymptotics for the instant of crossing a curved boundary by an asymptotically stable random walk
    Probab. Theory and its Appl. , to appear.
  4. D Denisov, M Kolb, V Wachtel (2013)
    Local Asymptotics for the Area of Random Walk Excursions
    Journal of the London Math. Society , to appear.
  5. D Denisov, D Korshunov, V Wachtel (2013)
    Harmonic functions and stationary distributions for asymptotically homogeneous transition kernels on Z+
    Submitted .
  6. D.Denisov and V. Wachtel (2012)
    Random Walks in Cones
    Ann. Probab., to appear.
  7. D Denisov, V Wachtel (2012)
    Exit times for integrated random walks
    Ann. Inst. H. Poincare Probab. Statist., to appear.
  8. D Denisov, D Korshunov, V Wachtel (2013)
    Asymptotics for the Number of Descendants in the Supercritical Galton-Watson Process: Heavy-Tailed Case
    Proceedings of the Steklov Institute of Mathematics, Vol. 282 (1), 273-297.
  9. D Denisov, D Korshunov, V Wachtel (2013)
    Potential analysis for positive recurrent Markov chains with asymptotically zero drift: Power-type asymptotics
    Stoch. Proc. Appl., Vol. 123(8), 3027–3051.
  10. D Denisov, N Leonenko (2012)
    Limit Theorems for Multifractal Products of Geometric Stationary Processes
  11. D Denisov, V Shneer (2013)
    Asymptotics for first-passage times of Levy processes and random walks
    J. Appl. Probab. Vol. 50 (1), 64-84.
  12. D Denisov, S Foss, T Konstantopoulos (2012)
    Limit theorems for a random directed slab graph
    Ann. Appl. Probab.. 22 (2), 702-733.
  13. D Denisov, V Wachtel (2012)
    Martingale approach to subexponential asymptotics for random walks
    Electron. Comm. Probab. Vol. 17, Article 6.
  14. D Denisov, V Wachtel (2012)
    Ordered random walks with heavy tails
    Electron. J. Probab. Vol. 17, Article 4.
  15. O Boxma, D Denisov (2011)
    Sojourn time tails in the single server queue with heavy-tailed service times
    Queueing Systems. 69 (2), 101-119.
  16. D Denisov, V Wachtel (2010)
    Conditional limit theorems for ordered random walks
    Electron. J. Probab. 15, 292-322.
  17. D Denisov, S Shneer (2010)
    Global and local asymptotics for the busy period of an M/G/1 queue
    Queueing Systems. 64 (4), 383-393.
  18. D Denisov, S Foss, D Korshunov (2010)
    Asymptotics of randomly stopped sums in the presence of heavy tails
    Bernoulli. 16 (4), 971-994.
  19. D Denisov, S Foss, D Korshunov (2008)
    Lower limits for distribution tails of randomly stopped sums
    Theory of Probability and Its Applications . 52 (4), 690-699.
  20. D Denisov, S Foss, D Korshunov (2008)
    On lower limits and equivalences for distribution tails of randomly stopped sums
    Bernoulli . 14 (2), 391-404.
  21. D.Denisov, AB Dieker and V.Shneer (2008)
    Large deviations for random walks under subexponentiality: The big-jump domain
    Ann. Probab.. Volume 36, Number 5, 1946-1991.
  22. D Denisov, V Shneer (2007)
    Local asymptotics of the cycle maximum of a heavy-tailed random walk
    Adv. Appl. Probab. 39 (1), 221-244.
  23. D Denisov, B Zwart (2007)
    On a theorem of Breiman and a class of random difference equations
    J. Appl. Probab. 44 (4), 1031-1046.
  24. D Denisov, A Sapozhnikov (2006)
    On the distribution of the number of customers in the symmetric M/G/1 queue
    Queueing Systems 54 (4), 237-241.
  25. D Denisov (2006)
    On the existence of a regularly varying majorant of an integrable monotone function
    Math. Notes 79 (1), 129-133.
  26. D Denisov (2005)
    A note on the asymptotics for the maximum on a random time interval of a random walk
    Markov. Proc. Related Fields 11 (1), 165-169.
  27. D Denisov, S Foss, D Korshunov (2004)
    Tail asymptotics for the supremum of a random walk when the mean is not finite
    Queueing Systems 46 (1), 15-33.
  28. DE Denisov, SG Foss (2003)
    On Transience Conditions for Markov Chains and Random Walks
    Sib. Math. J. 44 (1), 44-57.
  29. SG Foss, DE Denisov (2001)
    On transience conditions for Markov chains
    Sib. Math. J. 42 (2), 364-371.

to the top


to the top